MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEK14/75CP (1)
Medical Device Problem Codes Off-Label Use (1494); Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to intervascular that a classic endarterectomy of the left atrial appendage in a cardiovascular risk patient with an unstable plaque of the left atrial appendage on dual antiplatelet therapy, after suturing the prosthetic patch and releasing the clamps, protamine was administered according to the administered dose of heparin, there was significant bleeding from the punctures of the 6/0 fibers, but especially the patch itself (between the pores), the bleeding could not be stopped for about 50 minutes, even with the use of 3x tachosil, it should be added that the administration of additional protamine at the original full dose had no effect on the bleeding.No health impacted on the patient only prolonged procedure by 50 minutes.The procedure continued and completed successfully.The patient was on anticoagulation: anopyrin, trombex, intraoperative heparin, canceled with a full dose of protamine, then 1/2 of the previous.
 
Additional Manufacturer Narrative
(4117) based on the initial information received the involved device is not accessible for testing as it remained implanted in the patient.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 25k23.(3331/11) the device history records review is still ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint#(b)(4).
 
Additional Manufacturer Narrative
Corrected data: on block b1, the type of report "adverse event" was corrected to "adverse event" plus "product problem".Addtl mfg narrative: (4111/3221) multiple attempts were made to clarify the initial event description, as it suggested a potential off label use of the device in a left atrial appendage procedure and contained apparent typographical inconsistencies regarding the nature of the surgical procedure.Follow up requests to arrange a discussion with the surgeon were made to obtain clarification with no success.The only additional information received indicated that the patient's subsequent clinical course was otherwise uncomplicated with the development of a neck hematoma.However, no further information was provided to clarify the reported procedure type or the potential off-label use.(4112/213) the case and its investigation have been reviewed by the sr.Medical affairs manager who assessed that : "this complaint concerns a reported case of bleeding involving an intergard hemacarotid ultrathin heparin coated patch (hek14/75cp) during what was described as a carotid endarterectomy.On (b)(6) 2026, intervascular received a complaint from (b)(6), a surgeon at (b)(6).The report was submitted by (b)(6), an administrative officer from (b)(6), who stated that on (b)(6) 2026 dr.(b)(6) experienced needle hole bleeding during a carotid endarterectomy.The procedure was routine and performed on a 37,38 years old male patient weighing 82 kg with a history of cardiovascular risk.A comprehensive list of comorbidities, current medications (other than aspirin and plavix), or additional medical history was not provided.After releasing the vascular clamps, both the needle holes and the fabric of the patch were reported to have bled.The surgeon reversed the heparin with protamine and applied three (3) tachosil fibrin sealant patches, spending nearly one hour achieving hemostasis.The only postoperative complication reported, aside from the prolonged surgery, was a cervical hematoma.A definitive cause of the bleeding cannot be determined based on the information available.The patch remains implanted in the patient and therefore cannot be analyzed.Internal investigation findings suggest that the device was not defective.Note: this complaint was submitted to describe what was interpreted as a bleeding event associated with the use of an intergard hemacarotid ultrathin heparincoated patch (hek14/75cp) during a carotid endarterectomy.The report contains apparent typographical errors referencing a "left atrial appendage" procedure.Attempts were made to clarify the nature of the surgery and to arrange a call with the surgeon.As of today, no response has been received.Any additional information will be included in an amended version of this medical assessment." (3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(4110/213) due to the uncertainty regarding the actual surgical procedure, occurrence rates for bleeding events were calculated considering both the potential off-label use and the normal use of the device.The occurrence rate was 0.002% for the potential off-label use scenario and 0.008% for normal use of device.Both rates are below the defined warning limit (ucl) for bleeding.(4315) based on the investigation findings, no conclusion can be drawn on the exact origin of the reported adverse event.The conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.To be noted that the involved patch remains implanted in the patient and is therefore unavailable for analysis.Moreover, based on the medical assessment, a definitive cause of the reported bleeding cannot be determined due to the limited information available.The initial event description suggested that the device may have been used in a left atrial appendage procedure raising the possibility of an off-label use.However, this description also contains apparent typographical errors regarding the actual nature of the surgical procedure.Multiple attempts were made to clarify the surgical procedure and arrange a discussion with the surgeon; however, no response has been received to date.(22) to be noted that bleeding is an undesirable side-effect as indicated in the product instructions for use (ifu).

Brand Name
HEMACAROTID KNITTED ULTRATHIN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key25275001
Report Number2242352-2026-00009
Device Sequence Number9733966
Product Code DSY
UDI-Device Identifier00384401001454
UDI-Public(01)00384401001454
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Importer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
Report Date (Section F) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEK14/75CP (1)
Device Catalogue NumberHEK14/75CP (1)
Device Lot Number25K23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2026
Event Location Hospital
Date Report to Manufacturer07/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale
Patient Weight180 LB
Date Report Sent to FDA07/20/2026